EspaƱol
ABOUT US | CONTACT | VOLUNTEER
MISSION & MINISTRY
Find a Physician
Decrease (-) Restore Default Increase (+)
< back

The white spots on this person's face have resulted from drug-induced vitiligo. Loss of melanin, the primary skin pigment, occasionally occurs as a result of medications, as is the case with this individual. The typical vitiligo lesion is flat (macular) and depigmented, but maintains the normal skin texture.
Vitiligo, drug induced



Review Date: 7/11/2008
Reviewed By: Michael Lehrer, M.D., Department of Dermatology, University of Pennsylvania Medical Center, Philadelphia, PA. Review provided by VeriMed Healthcare Network. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M., Inc.

The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
adam.com


About Us



Emanuel Cancer Centers 2013 Annual Report
Joint Notice of Privacy Practices
Accreditation & Quality Measures
Board of Directors
CEO's Message
Community Crisis Information
Maps & Directions
Mission & Ministry
News & Publications
Volunteer

Care & Services



Emanuel Physician Finder

Employees & Physicians



e-MC Physician Portal
Web Mail
Employment Services
Physician Verification
Living in Turlock
Contact Us

Emanuel Medical Center
825 Delbon Avenue
Turlock, CA 95382
(209) 667-4200
Contact Us
© 2014 Emanuel Medical Center, Inc. All rights reserved
Home   |   Site Map   |   Joint Notice of Privacy Practices